# SDR SWAA2024030447950

- Difficulty date: February 2, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N238WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34713
- Aircraft time: 58,632 hours, 35,085 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 295 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 295 INTERCOSTAL AT STR 16L CRACKED; IB RADIUS; MARKED<[01] REMOVED AND REPLACED INTERCOSTAL ON BS295 TO BS 303.8 STR 16L IAW SRM 51-40-02 AND DWG 141A8180;[02] VERIFIED CORRECTIVE ACTION ENTRY 1.
